# SDR RAIA00304116

- Difficulty date: April 17, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 14,345 hours, 16,324 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 3D354701
- Part serial: 0411
- Condition: Inoperative
- Location: De Ice System
- Part time: 14,345 hours, 16,324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRFRAME DE-ICE FAULT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED CCT2 DE-ICE PRESSURE SWITCH, OPS CHECK GOOD.
